Crossref journal-article
American Astronomical Society
The Astronomical Journal (2208)
Bibliography

Hu, E. M., & Ridgway, S. E. (1994). Two extremely red galaxies. The Astronomical Journal, 107, 1303.

Authors 2
  1. E. M. Hu (first)
  2. S. E. Ridgway (additional)
References 0 Referenced 107

None

Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 1:39 p.m.)
Deposited 4 years, 9 months ago (Nov. 6, 2020, 4:07 p.m.)
Indexed 2 months ago (June 27, 2025, 1:45 a.m.)
Issued 31 years, 4 months ago (April 1, 1994)
Published 31 years, 4 months ago (April 1, 1994)
Published Print 31 years, 4 months ago (April 1, 1994)
Funders 0

None

@article{Hu_1994, title={Two extremely red galaxies}, volume={107}, ISSN={0004-6256}, url={http://dx.doi.org/10.1086/116943}, DOI={10.1086/116943}, journal={The Astronomical Journal}, publisher={American Astronomical Society}, author={Hu, E. M. and Ridgway, S. E.}, year={1994}, month=apr, pages={1303} }